# SDR CA070708001

- Difficulty date: April 21, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 12,438 hours
- Engine: Lyc O320E2D
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT10
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) ELT FOUND DEFECTIVE DURING ROUTINE INSP. ELT WAS FOUND MAKING SQUELCHING SOUND THROUGH RADIO, ON FURTHER INVESTIGATION IT WAS FOUND THAT ELT WAS ACTIVATED WHICH COULD NOT BE SWITCHED-OFF EVEN AFTER DISCONNECTING THE CONNECTOR/POWER. ELT WAS REMOVED FROM ACFT AND BATTERY WAS DISCONNECTED TO DEACTIVATE THE ELT.  ELT WAS SENT  FOR REPAIR. (TC NR20070708001)
